Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$ \overline\partial\sb b$-equations on certain unbounded weakly pseudo-convex domains

Author: Hyeonbae Kang
Journal: Trans. Amer. Math. Soc. 315 (1989), 389-413
MSC: Primary 35N15; Secondary 32F20
MathSciNet review: 989577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We found an explicit closed formula for the relative fundamental solution of $ {\bar \partial _b}$ on the surface $ {H_k} = \{ ({z_1},{z_2}) \in {\mathbb{C}^2}:\operatorname{Im} {z_2} = \vert{z_1}{\vert^{2k}}\} $ . We then make estimates of the relative fundamental solution in terms of the nonisotropic metric associated with the surface. The estimates lead us to the regularity results. We also study the problem of finding weights $ \omega $ so that $ {\bar \partial _b}$ as an operator from $ L_\omega ^2$ to $ {L^2}$ has a closed range. We find the best possible weight among radial weights.

References [Enhancements On Off] (What's this?)

  • [B] S. Bloom, Solving weighted norm inequalities using the Rubio de Francia algorithm, Proc. Amer. Math. Soc. 101 (1987), 306-312. MR 902547 (88m:42038)
  • [BS] H. P. Boas and M. C. Shaw, Sobolev estimates for the Lewy operator on weakly pseudo convex boundaries, Math. Ann. 274 (1986), 221-231. MR 838466 (87i:32029)
  • [C] M. Christ, Regularity properties of the $ {\bar \partial _b}$ equation on weakly pseudoconvex $ CR$ manifolds of dimension $ 3$, J. Amer. Math. Soc. 3 (1988), 587-643. MR 928903 (89e:32027)
  • [CW] R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., vol. 242, Springer-Verlag, 1971. MR 0499948 (58:17690)
  • [D] K. P. Diaz, The Szegö kernel as a singular integral kernel on a family of pseudoconvex domains, Trans. Amer. Math. Soc. 304 (1987), 147-170. MR 906810 (89d:32009)
  • [FK] C. Fefferman and J. J. Kohn, Hölder estimates on domains of complex dimension two and three dimensional $ CR$ manifolds, Adv. in Math. 70 (1988). MR 946264 (89g:32027)
  • [FoK] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Stud., no. 75, Princeton Univ. Press., 1972. MR 0461588 (57:1573)
  • [FS] G. B. Folland and E. M. Stein, Estimates for the $ {\bar \partial _b}$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 0367477 (51:3719)
  • [GKS] P. C. Greiner, J. J. Kohn and E. M. Stein, Necessary and sufficient conditions for the solvability of the Lewy equation, Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 3287-3289. MR 0380142 (52:1043)
  • [K] J. J. Kohn, The range of the tangential Cauchy-Riemann operator, Duke Math. J. 53 (1986), 525-545. MR 850548 (87m:32041)
  • [N] A. Nagel, Vector fields and nonisotropic metrics, Beijing Lectures in Harmonic Analysis, E. M. Stein, Ed., Princeton Univ. Press, 1986. MR 864374 (88f:42045)
  • [NRSW] A. Nagel, J. P. Rosay, E. M. Stein and S. Wainger, Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains, Bull. Amer. Math. Soc. 18 (1988), 55-59. MR 919661 (89a:32025)
  • [NSW1] A. Nagel, E. M. Stein and S. Wainger, Boundary behavior of functions holomorphic in domains of finite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1981), 6596-6599. MR 634936 (82k:32027)
  • [NSW2] -, Balls and metrics defined by vector fields I: basic properties, Acta Math. 155 (1985), 103-147. MR 793239 (86k:46049)
  • [R] J.-P. Rosay, Equation de Lewy-resolubilite globale de l'equation $ {\partial _b}u = f$ sur la frontiere de domain faiblement pseudo-convexes de $ {C^2}$ (on $ {\mathbb{C}^n}$) , Duke Math. J. 49 (1982), 121-128. MR 650372 (83d:35123)
  • [RS] L. Rothschild and E. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), 247-320. MR 0436223 (55:9171)
  • [S] M. C. Shaw, $ {L^2}$-estimates and existence theorems for the tangential Cauchy Riemann complex, Invent. Math. 82 (1985), 133-150. MR 808113 (87a:35136)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35N15, 32F20

Retrieve articles in all journals with MSC: 35N15, 32F20

Additional Information

Keywords: Tangential Cauchy Riemann equation, Szegö kernel, relative fundamental solution, nonisotropic metric
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society